# SDR HEEA968015

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 7690001803101
- Condition: Failed
- Location: Cockpit Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLL CHANNEL NOT SHOWING RESPONSE OR INDICATOR PANEL.
